A Family of 2{alef}1 Logarithmic Functions of Distinct Growth Rates

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KUHLMANN, Salma, 2010. A Family of 2{alef}1 Logarithmic Functions of Distinct Growth Rates. In: Central European Journal of Mathematics. 8(6), pp. 1026-1028. ISSN 1895-1074. Available under: doi: 10.2478/s11533-010-0070-z

@article{Kuhlmann2010Famil-12754, title={A Family of 2{alef}1 Logarithmic Functions of Distinct Growth Rates}, year={2010}, doi={10.2478/s11533-010-0070-z}, number={6}, volume={8}, issn={1895-1074}, journal={Central European Journal of Mathematics}, pages={1026--1028}, author={Kuhlmann, Salma} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/12754"> <dcterms:bibliographicCitation>First publ. in: Central European Journal of Mathematics ; 8 (2010), 6. - pp. 1026-1028</dcterms:bibliographicCitation> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-09-07T07:21:58Z</dc:date> <dcterms:issued>2010</dcterms:issued> <dc:rights>deposit-license</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12754"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-09-07T07:21:58Z</dcterms:available> <dc:language>eng</dc:language> <dcterms:title>A Family of 2{alef}1 Logarithmic Functions of Distinct Growth Rates</dcterms:title> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:abstract xml:lang="eng">We construct a totally ordered set Γ of positive infinite germs (i.e. germs of positive real-valued functions that tend to +∞), with order type being the lexicographic product ℵ1 × ℤ2. We show that Γ admits 2N1 order preserving automorphisms of pairwise distinct growth rates.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto